AM  Vol.5 No.3 , February 2014
Generalizations of a Matrix Inequality
ABSTRACT

In this paper, some new generalizations of the matrix form of the Brunn-Minkowski inequality are presented.


Cite this paper
L. Zhao, J. Yuan and Y. Cai, "Generalizations of a Matrix Inequality," Applied Mathematics, Vol. 5 No. 3, 2014, pp. 337-341. doi: 10.4236/am.2014.53034.
References
[1]   I. J. Bakelman, “Convex Analysis and Nonlinear Geometric Elliptic Equations,” Springer, Berlin, 1994.
http://dx.doi.org/10.1007/978-3-642-69881-1

[2]   C. Borell, “The Brunn-Minkowski Inequality in Gauss Space,” Inventiones Mathematicae, Vol. 30, No. 2, 1975, pp. 202-216.
http://dx.doi.org/10.1007/BF01425510

[3]   C. Borell, “Capacitary Inequality of the Brunn-Minkowski Inequality Type,” Mathematische Annalen, Vol. 263, No. 2, 1993, pp. 179-184. http://dx.doi.org/10.1007/BF01456879

[4]   K. Fan, “Some Inequality Concerning Positive-Denite Hermitian Matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 51, No. 3, 1958, pp. 414-421.
http://dx.doi.org/10.1017/S0305004100030413

[5]   R. J. Gardner and P. Gronchi, “A Brunn-Minkowski Inequality for the Integer Lattice,” Transactions of the American Mathematical Society, Vol. 353, No. 10, 2001, pp. 3995-4024.
http://dx.doi.org/10.1090/S0002-9947-01-02763-5

[6]   R. J. Gardner, “The Brunn-Minkowski Inequality,” Bulletin of the American Mathematical Society, Vol. 39, No. 3, 2002, pp. 355-405. http://dx.doi.org/10.1090/S0273-0979-02-00941-2

[7]   G. S. Leng, “The Brunn-Minkowski Inequality for Volume Differences,” Advances in Applied Mathematics, Vol. 32, No. 3, 2004, pp. 615-624. http://dx.doi.org/10.1016/S0196-8858(03)00095-2

[8]   R. Osserman, “The Brunn-Minkowski Inequality for Multiplictities,” Inventiones Mathematicae, Vol. 125, No. 3, 1996, pp. 405-411. http://dx.doi.org/10.1007/s002220050081

[9]   E. V. Haynesworth, “Note on Bounds for Certain Determinants,” Duke Mathematical Journal, Vol. 24, No. 3, 1957, pp. 313320. http://dx.doi.org/10.1215/S0012-7094-57-02437-7

[10]   E. V. Haynesworth, “Bounds for Determinants with Positive Diagonals,” Transactions of the American Mathematical Society, Vol. 96, No. 3, 1960, pp. 395-413. http://dx.doi.org/10.1090/S0002-9947-1960-0120242-1

[11]   M. Marcus and H. Minc, “A Survey of Matrix Theory and Inequalities,” Allyn and Bacon, Boston, 1964.

[12]   R. Bellman, “Introduction to Matrix Analysis,” McGraw-Hill, New York, 1960.

[13]   R. Horn and C. R. Johnson, “Matrix Analysis,” Cambridge University Press, New York, 1985.
http://dx.doi.org/10.1017/CBO9780511810817

[14]   E. F. Beckenbach and R. Bellman, “Inequalities,” Springer, Berlin, 1961.
http://dx.doi.org/10.1007/978-3-642-64971-4

 
 
Top